# SDR 2WAA20170120001

- Difficulty date: January 17, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N806WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 70,139 hours, 30,251 cycles
- Engine: Pwa JT8D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE LOST THRUST DURING GO AROUND, RIGHT ENGINE STALLED REPEATEDLY AT ACCELERATION ALTITUDE WITH ERRATIC INDICATIONS. ENGINE WAS SHUT DOWN AT APPROXIMATELY 3,000 FT. LEFT ENGINE WAS SHOWING NORMAL INDICATIONS. LANDED WITHOUT FURTHER INCIDENT. UPON INSPECTION FOUND BULLET DAMAGED, REMOVED AND REPLACED NOSE DOME ASSY IAW AMM 72-10-02.PERFORMED BORESCOPE INSPECTION ON RT ENG COMPRESSOR STAGES 1,6,AND 7 NO DISCREPANCIES NOTED IAW AMM 72-00-00. REMOVED AND REPLACED ENGINE FRONT ACCESSORY DRIVE PLATE IAW AMM 72-21-00.PERFORMED VISUAL INSPECTION OF RT ENGINE INLET AND EXCHAUST FOUND NORMAL IAW AMM 5-21-01. ACCOMPLISHED ENGINE RUN UP OF RT ENGINE, FOUND SATISFACTORY ALL PARAMETERS NORMAL IAW AMM 71-00-00.
